# SDR 06FDEA04036

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

29 AREAS OF CORROSION AROUND FASTENERS ALONG FRAME 40 AT CTR WING TANK LOWER SPAR CHORD BETWEEN STGR 3L AND 5L (EXTERNAL OF TANK) REPAIRED PER FEDEX EA6-5730-105024.
